# SDR REXA2013022000358

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 20,422 hours, 17,606 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4084 (DTW TO ITH) ON CLIMBOUT OF DTW, RETRACTED GEAR AND INITIALLY GOT HYD 3 LOW PRESS CAUTION SHORTLY FOLLOWED BY NOSE DOOR MASTER WARNING FOLLOWED BY GEAR DISAGREE MASTER WARNING.  DURING THIS MAIN GEAR WERE SHOWING YELLOW AND NOSE GEAR SHOWING WHITE.  WHEN WE GOT DISAGREE MAIN GEAR TURNED RED AND THEN THE GEAR WENT UP AND THE MESSAGE WENT AWAY BEFORE WE COULD START THE QRH.  PERFORMED AN AIR RETURN BACK TO DTW.  FOUND SUCTION LINE ON PUMP 3B LOOSE AND LEAKING.  RESECURED SUCTION LINE IAW AMM 29-12-03.  COMPLIED WITH PA 05-018J SCENARIO 1 PER MOTOR REQUEST.  NO DEFECTS NOTED.  OK FOR SERVICE.  ALSO BLED HYD SYSTEM 3 IAW AMM TASK 12-12-29-611-803.
